# SDR DALA12003153130

- Difficulty date: July 7, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 25,094 hours, 13,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT  BETWEEN FR 16 TO FR 22 RT -Y765 UPPER FLANGE AND SEAT TRACK HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00 L=1.0 INCH W=0.50 INCH D=.040 INCH.  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14 FIG 102.  REMOVED FLOOR SUPPORT IAW SRM 51-42-11.    DRILLED AND LOCATED IAW A319 SRM 51-44-11.  TRANSFERRED BRACKETS IAW SRM 51-42-11.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-11.  PAINTED FASTENERS IAW SRM 51-75-12.
